Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (712 KB) | Metadata | Table of Contents | RSMUP summary
Volume 130, 2013, pp. 107–125
DOI: 10.4171/RSMUP/130-2

Regularity for elliptic pairs over $\mathbb C [[\hbar ]]$

David Raimundo[1]

(1) Universidade de Lisboa, Portugal

We extend the results of Schapira and Schneiders [12] on relative regularity, finiteness and duality (in the smooth case) of elliptic pairs to the framework of $\mathcal D [[\hbar ]]$-modules and constructible sheaves of $\mathbb C [[\hbar ]]$-modules.

Keywords: Modules over the ring of formal differential operators, elliptic pairs, regularity, finiteness and duality properties

Raimundo David: Regularity for elliptic pairs over $\mathbb C [[\hbar ]]$. Rend. Sem. Mat. Univ. Padova 130 (2013), 107-125. doi: 10.4171/RSMUP/130-2